# SDR KCSA071328

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 72,423 hours, 19,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK DOOR R-1 HAS STOP DRILL ON VERTICAL CHORD LOCATED AT FWD LOWER CORNER FROM PREVIOUS REPAIR THAT HAS .25 INCH LONG CRACK PAST STOP DRILL HOLE.
